Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Boris I. Botvinnik
Title: Manifolds with singularities and the Adams-Novikov spectral sequence
Additional book information: Cambridge University Press, London and New York, 1992, xv+181 pp., US$37.95. ISBN 0-521-46208-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Douglas C. Ravenel
Journal: Bull. Amer. Math. Soc. 29 (1993), 290-293
DOI: https://doi.org/10.1090/S0273-0979-1993-00422-1
American Mathematical Society